# SDR ASAA2014041707694

- Difficulty date: April 17, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 39,169 hours, 14,903 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND RT HORIZONTAL STABILIZER LOWER SKIN BETWEEN STA.138.70 & 147.90.   ACFT GROUNDED. REPAIRED CRACK ON RT HORIZONTAL  STABILIZER LOWER SKIN  IAW SRM 55-10-01-2R-11, REPAIR 11.
